EconPapers    
Economics at your fingertips  
 

Reply on Comparing Elasticities-Based Optimal Income Tax Formulas by John T. Revesz

Emmanuel Saez ()

Public Finance = Finances publiques, 1998, vol. 53, issue 3-4, 480-85

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pfi:pubfin:v:53:y:1998:i:3-4:p:480-85

Access Statistics for this article

More articles in Public Finance = Finances publiques
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2021-08-20
Handle: RePEc:pfi:pubfin:v:53:y:1998:i:3-4:p:480-85